# SDR ASAA0380741

- Difficulty date: November 14, 2003
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 2540 · Lavatories
- Part: Structure
- Part number: MD08050711
- Condition: Cracked
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CRACKS IN TRASH SHOOT ABOVE BOX IN RIGHT AFT LAV TRASH VANITY.  REPAIRED PER SRM, ASA EA 2540-01113, AND AAR EA 10099.  (M)
